# SDR SWIA972493

- Difficulty date: April 7, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 19,434 hours, 26,489 cycles
- Engine: Pwa PW118B
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Out Of Adj
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL 260 NOSE GEAR RED A LIGHT ILLUMINATED.  WHEN LANDING GEAR WAS RECYCLED IT EXTENDED NORMALLY; HOWEVER, WHEN RETRACTED BOTH RED A & B LIGHTS REMAINED ILLUMINATED AND VIBRATION AND NOISE WERE NOTICEABLE.  GEAR EXTENDED NORMALLY.  ADJUSTED NOSE LANDING GEAR ACTUATING CYLINDER IAW EMB120 MM 32-32-11.  PERFORMED OPERATIONAL CHECK IAW EMB120 MM 32-30-00.  OPS CHECK GOOD.
